# SDR ASMF202101005

- Difficulty date: October 13, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N368AR
- Make and model: Boeing 737-86J
- Aircraft serial: 36880
- Aircraft time: 33,766 hours, 15,412 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: V3L2228
- Part serial: SS
- Condition: Failed
- Location: Warning System
- Part time: 33,766 hours, 15,412 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO TAKEOFF CONFIGURATION ALARM WAS ACTIVE.  MAINTENANCE PERSONNEL PERFORMED TAKE OFF WARNING SYSTEM TEST, IAW AMM 31-51-00-730-803, CONFIRMING THE FAILURE.  SO SPEED BRAKE TAKEOFF WARNING SWITCH S651 P/N V3L2228, S/S, MANUFACTURER HONEYWELL INTERNATIONAL INC WAS REPLACED, IAW AMM 31-51-03/401.  LUBRICATION OF SPEED BRAKE LEVER BRAKE ASSEMBLY WAS PERFORMED, IAW AMM 12-22-81-600-801.  THE SPEED BRAKE INSTALLATION TEST WAS PERFORMED, IAW AMM 31-51-03, TESTED CORRECT.
